I am diagnosed hiv possitive 1month ago. My CD4 is 300, and doctor told me that it's time for my treatment. First, I was given the Cotrim 960mg/day. After 10days drinking, I have skin allergy as described in the prescription. After about 10days later treat the allergy with celestamine, my skin problem is completely gone. 5 days later, I started the ARV treatment. My formula are: Lamivudine combines Zidovudine; Efavirenz. After 8 days using, everything was ok. Only dizzy at night after I drank the second time. But suddenly day 9th, I have skin rash. The area of rash was hot but I didn't have fever. It's all over my chest, my arms and back and face, neck, red eyes sometimes. Doctor said I should stop the ARV treatment and wait until all the rash's gone, then he will find another formula for me. I would like to know, is there any kind of medicine in replacement for my sensitive skin, because I'm very easily get rash or kinds like that.
Thank you so much.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.